RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 10, Pages 1348–1357 (Mi de10712)  

Ordinary Differential Equations

On a Scalar Equation with Discontinuous Right-Hand Side and the Uniqueness Theorem

V. V. Filippov

Lomonosov Moscow State University

Full text: PDF file (1422 kB)

English version:
Differential Equations, 2002, 38:10, 1435–1445

Bibliographic databases:

UDC: 517.911
Received: 16.04.2001

Citation: V. V. Filippov, “On a Scalar Equation with Discontinuous Right-Hand Side and the Uniqueness Theorem”, Differ. Uravn., 38:10 (2002), 1348–1357; Differ. Equ., 38:10 (2002), 1435–1445

Citation in format AMSBIB
\Bibitem{Fil02}
\by V.~V.~Filippov
\paper On a Scalar Equation with Discontinuous Right-Hand Side and the Uniqueness Theorem
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 10
\pages 1348--1357
\mathnet{http://mi.mathnet.ru/de10712}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2014231}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 10
\pages 1435--1445
\crossref{https://doi.org/10.1023/A:1022370629576}


Linking options:
  • http://mi.mathnet.ru/eng/de10712
  • http://mi.mathnet.ru/eng/de/v38/i10/p1348

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020